# SDR AALA202107061081

- Difficulty date: July 5, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 15,380 hours, 5,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: IEC86LR6
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT MEGAPHONE NOT WORKING. REMOVED AND REPLACED BATTERIES OPERATIONS CHECKS NORMAL PER AMM 25-65-51.
